BibTeX record journals/jfi/XuZLX05

download as .bib file

@article{DBLP:journals/jfi/XuZLX05,
  author       = {Huiling Xu and
                  Yun Zou and
                  Junwei Lu and
                  Shengyuan Xu},
  title        = {Robust H{\(\infty\)} control for a class of uncertain nonlinear two-dimensional
                  systems with state delays},
  journal      = {J. Frankl. Inst.},
  volume       = {342},
  number       = {7},
  pages        = {877--891},
  year         = {2005},
  url          = {https://doi.org/10.1016/j.jfranklin.2005.07.003},
  doi          = {10.1016/J.JFRANKLIN.2005.07.003},
  timestamp    = {Mon, 24 Feb 2020 15:52:45 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/XuZLX05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics